The International Taxation of Multinational Enterprises
Bibliographic Data
| ID | 23704674 |
|---|---|
| Authors | J D R Adams, John Whalley |
| Year | 2009 |
| Pages | 263-263 |
| Publication date | 2009-01-01 |
| Open Access | Yes |
| Type | CHAPTER |
| Venue | Rugman reviews international business (SOURCE_BOOK) |
| Publisher | Macmillan Education UK (PUBLISHER) |
| DOI | 10.1007/978-1-137-28787-8_84 |
| OpenAlex | W4235859142 |
| ISBN | 9781137287878 |
| Language | EN |
Business · Industrial organization · International trade · Multinational corporation · Corporate Taxation and Avoidance · EU Law and Policy Analysis · Finance · Taxation and Legal Issues
| Highly cited | No |
|---|